# SDR AALA202010199021

- Difficulty date: October 6, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 33,443 hours, 13,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN FLOORBOARD BREAK ASSEMBLY AT STA 540 BETWEEN BL- AND LBL 22, MEASURING L=2.0 IN, W=1.0 IN, D=0.032 IN.  REPLACED BREAK ASSEMBLY WITH NEW, IAW SRM 51-40-01.
